MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR BANTAM 10D 22.225X44 LINER; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR BANTAM 10D 22.225X44 LINER; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1241-44-526
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # :(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this patient's primary hip was revised due to poly wear and sciatic nerve pain.Her primary articul/eze femoral head, duraloc bantam cup, and duraloc acetabular liner were removed and replaced by a larger biolox delta ceramic femoral head,a larger pinnacle cup, and an altrx liner.Doi: (b)(6) 2001.Dor: (b)(6) 2021.Affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
DUR BANTAM 10D 22.225X44 LINER
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12135451
Report Number1818910-2021-14691
Device Sequence Number4180265
Product Code LPH
UDI-Device Identifier10603295018964
UDI-Public10603295018964
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K961186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2001
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1241-44-526
Device Catalogue Number124144526
Device Lot NumberUN5DS1009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+4 NK; DUR BANTAM 10D 22.225X44 LINER; DURALOC BANTAM ACET CUP 44 OD; DURALOC LOCKING RING, 44MM; ARTICUL/EZE BALL 22.225+4 NK; DUR BANTAM 10D 22.225X44 LINER; DURALOC BANTAM ACET CUP 44 OD; DURALOC LOCKING RING, 44MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR